# SDR VNAA20241213007

- Difficulty date: November 3, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15411
- Aircraft time: 19,144 hours, 17,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140613
- Condition: Nicked
- Location: Inbd Flap Rh Win
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: SEVERAL NICKS ON LOWER SKIN OF RH INBOARD FLAP FROM FLS 24.00 TO FLS 42.00                                       
                                                                                                                                                                                                                         
CORRECTIVE ACTION: LOWER SKIN OF RH INBOARD FLAP FROM FLS 24.00 TO FLS 42.00 AND EXTERNAL STRAP OF PREVIOUS REPAIR WERE REPLACED PER CRJ900 SRM 57-52-01-201-005-A01
